# SDR DALA2019022701257

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,301 hours, 54,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Position
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE CAM ARM FOR SLIDE LANYARD IS NOT POSITIONED CORRECTLY. ADJUSTED CAM PER MD88 AMM 53-53-02. (LP0960759)
